The recursive sets in certain monadic second order fragments of arithmetic.
Archiv für mathematische Logik und Grundlagenforschung, Tome 17 (1975), pp. 71-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1975__17_137907,
author = {Dirk Siefkes},
title = {The recursive sets in certain monadic second order fragments of arithmetic.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {71--80},
year = {1975},
volume = {17},
zbl = {0325.02033},
url = {http://geodesic.mathdoc.fr/item/AMLG_1975__17_137907/}
}
Dirk Siefkes. The recursive sets in certain monadic second order fragments of arithmetic.. Archiv für mathematische Logik und Grundlagenforschung, Tome 17 (1975), pp. 71-80. http://geodesic.mathdoc.fr/item/AMLG_1975__17_137907/